# SDR CALA2021032200354

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A541027
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL CRACKED BETWEEN STA 380 AND STA 400 LBL 13 REF AAR N/R 9614549 REMOVED AND REPLACED UPPER CHORD INTERCOSTAL BETWEEN STA 380 AND 400 LBL 13 I.A.W B737 SRM 51-40-02 AND DWG 143A5400 WORK ACCOMPLISHED BY V894481
